Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could explain brain fog and pressure sensation in head in a patient with stent in artery taking testosterone shots?

I am a 38 year old male. I started taking Levothyroxine about a year ago, and then testosterone injections a few months later. I have a significant family history of heart disease. I had a heart attack in August, and a stint put in the anterior artery. Since then I am on the typical cardiac concoction of Lipitor, aspirin, Metropolol, Losartan, Clopidogril, and Omega-3. I never felt any improvement in how I felt after taking the Levothyroxine or the testosterone, and have felt progressively worse over the last couple of months. Lately I have been experiencing brain fog and a pressure feeling in my head and base of my skull, with some feelings in my throat as well. I am also under a lot of stress at work (I am an attorney and am currently leaving my firm to start my own). I am not happy with my PCP because they will change the thyroid and testosterone medicine amounts and then wait six months to retest my blood. What could the brain fog and head pressure be? Thank you for your time.
Wed, 5 Feb 2014
Report Abuse
Cardiologist 's  Response
Hi I read your query very carefully.

What you're experiencing is more likely to be due to stress than other diseas.

However I suggest consulting a neurologist to rule out any problem.

Hope it answered to your query!
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Aspirin


What could explain brain fog and pressure sensation in head in a patient with stent in artery taking testosterone shots?

Hi I read your query very carefully. What you re experiencing is more likely to be due to stress than other diseas. However I suggest consulting a neurologist to rule out any problem. Hope it answered to your query!